MathSciNet Relay Station
MathSciNet bibliographic data
MR1843935 (2002c:78029) 78M25 (35J05)
Dienstfrey, Andrew; Hang, Fengbo; Huang, Jingfang Lattice sums and the two-dimensional, periodic Green's function for the Helmholtz equation. R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci. 457 (2001), no. 2005, 67–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement